Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Lagrange-Charpit Method

Manuel Delgado
SIAM Review
Vol. 39, No. 2 (Jun., 1997), pp. 298-304
Stable URL: http://www.jstor.org/stable/2133111
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Lagrange-Charpit Method
Preview not available

Abstract

We give a rigorous description of the Lagrange-Charpit method used to find a complete integral of a nonlinear p.d.e. adapted for a university course in differential equations.

Page Thumbnails

  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304